# SDR E220405

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N16405
- Make and model: Boeing 747-45E
- Aircraft serial: 40527142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STS MAG "GEAR MOMNITOR" REPLACED GEAR CONTROL HANDLE MODULE PERFORM ALL LANDING GEAR ALTE EXTENSIN SYS TEST NML.
